# SDR A6WA200740392

- Difficulty date: July 15, 2007
- Submitted: August 2, 2007
- Operation: Air carrier
- Aircraft: N423AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7636
- Aircraft time: 12,427 hours, 11,092 cycles
- Engine: Ge CF343B1
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Bs 484
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT FS 484 INTERCOSTAL ANGLE CRACKED AT RBL 27 APPROX .1 INCH LONG UNDER CABIN FLOOR PANEL 262DRF.  (K)  MAINTENANCE REMOVED CRACKED ANGLE, FABRICATED NEW ANGLE AND INSTALLED IAW BSC STANDARD REPAIR 601R-53-0029B AND 601R-53-41-059.  (M)
